Jump to content

Recommended Posts

Okay so apparently I missed my MMR booster & something else, so they gave me it.

 

I had them both done, waited for a while as a precaution in case I was allergic, I felt a bit woozy and dizzy, but otherwise, fine, went home, my symptoms got worse, I felt very woozy, tingly/pains, shaking, i had diarrhea, felt very sick, heart was acting strange, so i called nhs, they said it could be allergic reaction or it could be a bug going around since theres an epidemic of it, she said to get some allergy meds, so I took some benedryl, been asleep all afternoon, feel better but still feel sick/shaky/very weird.

 

Has anyone else had this type of reaction before?

Is it normal?

What can you do to make it better?

 

It's Christmas in like, 3 days. I don't want to be like this.

Link to comment
Share on other sites

This vaccine can make you feel a bit ill for a few days. It should probably get better by Christmas. If it gets a LOT worse (trouble breathing, breaking out in a rash or hives, etc) then you should seek medical attention immediately.

Link to comment
Share on other sites

Okay, thank you avman. I'm going to go to sleep now, feeling tired and such, I read it takes 10 days to have a reaction from it. *eek*

 

If anyone has had similar experiences, pleasseee post. I needs reassurance. *looks around uncomfortably*

Link to comment
Share on other sites

I got the shot when I was around your age. I had it when I was very young but they found that those vaccines weren't as effective so they made me get it again.

 

After I got it I walked back to the waiting room and passed out before i made it there. I felt light headed and dizzy for a day or two and then I was fine.

Link to comment
Share on other sites

It just seems odd that it happened right after the shot.

 

Avman, I didn't pass out but I was very close.

 

At the moment, my arms are aching(no wonder), I have a bad stomach ache, my jaw is hurting but to be honest I think I've done something to it because it clicked yesterday and it hurts since then lol, I've not ate much so that won't help the dizziness I guess. I'll have something light but I feel quite sick.

Link to comment
Share on other sites

mmk i went to the chemist

he said because my immune system is probably weakened atm due to the jab, i probably have caught a cold / flu, since there is an epidemic of it right now, so it was even easier to catch, said to rest, take paracetamol/ibuprofen & drink plenty.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...